Will metronidazole give me a yeast infection?

It may but not alway. Metronidazole is known to cause yeast infection but not everybody will get it, and it should not stop you from taking it if you need it.

Related Questions

I was taking metronidazole 500mg for a yeast infection/bacteria infection for about a week now I'm still having pains. Why is that what do that mean?

See Doctor. If you have being taking Metronidazole as prescribed and still not feeling better, you need to see your for re-evaluation. Typically Metronidazole will treat a bacterial infection and you will need an anti-fungal to address the yeast infection. You may need test to identify the offending bacteria before selecting appropriate antibiotic. So please see your doctor for re-evaluation and care. Read more...

Can I take Metronidazole and acidophilis at the same time for a yeast infection/UTI?

Ineffective. They are safe take together, but ineffective. Neither will treat a yeast infection. Are you sure about the diagnosis? Under a doctor's care? Read more...
Yeast infection. If you have yeast infection, metronidazole and acidophilis will not be the right treatment for you. You may want to see your doctor to give you the right prescription for yeast. Read more...